# SDR C2XA04TY006

- Difficulty date: January 10, 2004
- Submitted: January 11, 2004
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 8,066 hours, 7,822 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: KSC270720V
- Part serial: KC1935
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, GOUGES WERE FOUND ON THE INNER BEARING MATING SURFACES AT THE HORIZONTAL STABILIZER ATTACH POINT.  MAINTENANCE ACCOMPLISHED A REAM TO FIRST OVERSIZE REPAIR IAW EC5530-01062, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
